# SDR JJBA20240611026

- Difficulty date: May 21, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTENDED RIB FOUND CRACKED FROM BOTTOM HOLES ON CENTER FUSELAGE UNDER SPAR III. ON LH EXTENDED RIB FROM BOTTOM HOLES ON CENTER FUSELAGE UNDER SPAR III REMOVED AND REPLACED
